# SDR SWIA201024277

- Difficulty date: May 17, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 15,513 hours, 9,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD RED EMERGENCY LIGHT INOP.  (FLT 6626)  RELAMPED EMERGENCY LIGHT.
